Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

pinkgirly

Member
  • Total Reviews

    0
  • Content Count

    49
  • Joined

  • Last visited

Community Reputation

0 Neutral

About pinkgirly

  • Rank
    Lovely
  1. I hate this kind of stuff. I makes me mad. I don't think anyone should be able to bring up attractive and acne in the same sentence. Acne is hell, and it scars people for life, but it doesn't mean we're ugly. As far as hygiene goes, I have an arsenal of creams and cleansers in my bathroom, and it sucks being the only person I know who has to spend so much money and time on her face while it seems everyone else rolls out of bed looking great. Go Chuck Norris on their asses!
  2. I finished my course 2 1/2 months ago. I didn't have bad side effects, but the ones I did have (dry lips, joint pain) went away within a week. The redness is completely gone too. The stuff is amazing.
  3. I'm on Accutane right now and it's been successful, but I'm considering doing a cleanse when my course is finished. The only question I have is will the acne come back after flushing everything out?
  4. Hi Everyone! I'll be finished with my first month of Amnesteem soon. The stuff is amazing! I already notice a huge difference in my skin. It looks a lot smoother, and the scarring is already starting to fade. I've had new breakouts, but nothing I can't handle. Plus, they look different then usual, and they heal quicker. The dry lips are a killer though! I can't seem to put on enough lip balm! I just wish I had done this sooner. It's great for the resistant acne that I've had most of my life. I
  5. Hey Everyone! I've been taking the meds for a week now. I got a bad headache the day after the first dose. No horrible side effects, just the usual dry lips and some joint pain. Something weird is happening though. Sometimes I have this pressure in my chest when I get up after laying down for awhile. I think I remember reading about something like that in a log a few months ago...has anyone else had this happen to them? Is is normal?
  6. I FINALLY got my Amnesteem today!!! I was was days away from the deadline. The pharmacy I usually go to had to order it, and they still didn't have it in today. I couldn't wait anymore, so I has to go somewhere else. It took 45 minutes to get the prescription filled, but I'm just glad I have it adter all this time. On another note, I just found out that I have to have my wisdom teeth taken out. All these expenses coming at me at once is crazy, but I know it'll be worth it! I'll probably updat
  7. Many many people in the US pay out the nose for medicines, even with these new prescription drug plans! My mom has always said that people in other countries have far better health and prescription plans than we do. This is completely true. My insurance is paying for my Accutane for the time being, but with that and the 2 other meds that I take, I will reach my spending limit much quicker, and then they will stop paying for everything, and I will pay out of pocket. The whole US healthcare and pa
  8. My derm. says that it can't be less than 30 days between visits, but more than 30 is okay. So it should be fine.
  9. I've used bot Benzacline & Retin-a. I used Retin-a all over my face in the morning, and the benzacline all over at night. but usually every other night, because I have sensitive skin. This antibiotic you're on... I don't really know about that one, but I've been on others and you shouldn't get sick if you take it with food. Oh and as far as how much retin-a to put on, I put a small amount about the size of a large pea on my finger and just dotted onto my froehead cheeks and chin and rubbed
  10. Well, see if your derm. will prescribe Accutane. It sounds like you and I have been in the same boat. I have been on every antibiotic, and every cream out there for several years. I got results for awhile, but the acne is still persistant. So my derm. reccomeded Accutane for me. I haven't started it yet, but I know several people on this board have been in your situation and have tried it with great success.
  11. Yes, I've had the same problem. I never know when my skin will look good or bad. I'll be clear for a bit, then just explode again. I've tried everything under the sun these last 10 years. Finally starting accutane on Monday!
  12. I would just tell your parents this "Mom, Dad, if I was sick with a sinus infection or something, you would take me to the doctor to get me well. The doctor would most likely put me on antibiotics. The same antibiotics that would help my face. My face makes me feel sick and I need medicine."
  13. Well, I've had acne for about 10 years, and I'll be starting Accutane soon. But I've been on just about every antibiotic there is. Just recently coming off 1000 mg a day of Amoxicillin. I got pretty good results while taking it, like a difference within a couple of weeks. I've just been on it for a long time, so Accutane is my last option. But I think you will be pleased with it.
  14. Hey everyone, I'm starting Accutane on Monday! Hallelujah I have a question though. I know that taking Vitamin A is a bad thing while on 'tane. But a lot of lotions and creams have Vitamin A in them. I just realized the facial moiterizer I normally use has a form of Vitamin A in it. Should I stop using it and find another? If so, what would you recommend?
  15. Yeah, I use it too. It's pretty amazing compared to what I've used before. But anyway, I feel your pain. And the thing that really drives me nuts is when I have to go somewhere, but I just don't feel like putting makeup on, I WILL run into someone I know!!! It never fails. Never will you walk into a store looking and feeling good and see your whole town there. Only when you look like hell! <---That's the exact face I make in those situations. "Hey! It's so great to see you..." LOL
×